# SDR HALA0000321

- Difficulty date: October 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 212 - NR 2 HYD QTY DROPPED TO 1 GALLON AND NR 2 SYSTEM PRESSURE WENT OT ZERO.  FOLLOWED CHECKLIST AND LANDED NORMALLY.  REPLACED NR 2 LEFT ENGINE DRIVEN HYD PUMP.  SERVICED NR 2 HYD RES PUMP, LEAK CHECK OK.  (M)
